# SDR SWAA2021091503706

- Difficulty date: August 4, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1018 Lbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1018 LBL3 WL208. ; / [01] REMOVED AND EVALUATED CORROSION REMOVAL AT DISCREPANCY AREA. L= 2.8' W=1.2' DEPTH= 0.015'. NO ALLOWABLE DAMAGE FOUND ON SRM. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02 DEPTH GAGE ID ATS2473 S/N UNKNOWN DUE 07/2022; [02] VERIFIED; DAMAGE NOT ALLOWED AT THAT AREA; PART WILL BE REPLACED.; [03] REMOVED STRAP P/N 147A5620-3 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW STRAP P/N 147A5620-3 BETWEEN BS1006-1026 ;LBL 3;WL 208 WET AREA. IAW SRM 51-40-05 DWG NO -147A5600 REV.H; [05] LOCATED AND DRILLED NEW STRAP P/N 147A5620-3 BETWEEN BS1006-1026 ;LBL 3;WL 208 WET AREA. IAW SRM 51-40-05 DWG NO -147A5600 REV.H. OK TO INSTALL PART; [06] VERIFIED LOCATED AND DRILLED NEW STRAP PER SRM 51-40-05 AND DWG #147A5600. OK TO INSTALL; [07] INSTALLED NEW STRAP P/N 147A5620-3 BETWEEN BS 1006-1026; LBL 3;WL 208 WET AREA IAW SRM 51-40-02 ;DWG NO147A5600 REV.H; [08] VERIFIED INSTALLED NEW STRAP P/N 147A5620-3 BETWEEN BS 1006-1026; LBL 3;WL 208 WET AREA IAW SRM 51-40-02 ;DWG NO147A5600 REV.H; [09] ALL ITEMS ARE COMPLETE; [10] RII INSPECTED GOOD INSTALLATION OF TENSION STRAP PER SRM 51-40-02 AND DWG 147A5600.; [11] CARD COMPLETE; [12] UPDATED MEASUREMENT; [13] UPDATED PARTS REQUIREMENT; [14] VERIFIED ALL STEPS COMPLETE
